Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2004

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | F | G | I | L | M | O | P | R | S | V
Number of items: 49.

A

Alon, Noga, Brightwell, Graham, Kierstead, H. A., Kostochka, A. V. and Winkler, Peter (2004) Dominating sets in k-majority tournaments. CDAM research report series (LSE-CDAM-2004-11). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Alpern, Steven (2004) Bilateral street searching in Manhattan (line-of-sight rendezvous on a planar lattice). CDAM Research Report Series (LSE-CDAM-2004-09). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Alpern, Steven and Baston, Vic (2004) Rendezvous in higher dimensions. CDAM Research Report Series (LSE-CDAM-2004-06). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Alpern, Steven and Baston, Vic (2004) Rendezvous on a planar lattice. CDAM research report series (LSE-CDAM-2004-08). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Alpern, Steven and Baston, Vic (2004) A common notion of clockwise can help in planar rendezvous. CDAM research report series (LSE-CDAM-2004-07). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Alpern, Steven and Reyniers, Diane J. ORCID: 0000-0003-0677-2020 (2004) Strategic mating with common preferences. CDAM research report series (LSE-CDAM-2004-05). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Anthony, Martin (2004) Generalization error bounds for threshold decision lists. Journal of Machine Learning Research, 5 (Feb). pp. 189-217. ISSN 1532-4435

Anthony, Martin (2004) On Learning a Function of Perceptrons. In: Proceedings of the IEEE 2004 International Joint Conference on Neural Networks. IEEE Press, pp. 967-972. ISBN 0780383591

Anthony, Martin (2004) On data classification by iterative linear partitioning. Discrete Applied Mathematics, 144 (1-2). pp. 2-16. ISSN 0166-218X

Anthony, Martin (2004) Partitioning points by parallel planes. Discrete Mathematics, 282 (1-3). pp. 17-21. ISSN 0012-365X

Anthony, Martin (2004) Some connections between learning and optimization. Discrete Applied Mathematics, 144 (1-2). pp. 17-26. ISSN 0166-218X

Anthony, Martin and Hammer, Peter L. (2004) A Boolean measure of similarity. RUTCOR research reports (27-2004). Rutgers Center for Operations Research, Rutgers University, New Jersey, USA.

B

Ball, Joseph and Sasane, Amol J. (2004) Equivalence of a behavioral distance and the gap metric. CDAM research report series (LSE-CDAM-2004-17). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Batu, Tugkan ORCID: 0000-0003-3914-4645, Guha, Sudipto and Kannan, Sampath (2004) Inferring mixtures of Markov chains. Lecture Notes in Computer Science. , 3120/2 Springer Berlin / Heidelberg. ISBN 9783540222828

Batu, Tugkan ORCID: 0000-0003-3914-4645, Kannan, Sampath, Khanna, Sanjeev and McGregor, Andrew (2004) Reconstructing strings from random traces. In: ACM-SIAM Symposium on Discrete Algorithms (SODA), 2004-01-11 - 2004-01-13, New Orleans, United States, USA.

Batu, Tugkan ORCID: 0000-0003-3914-4645, Kumar, Ravi and Rubinfeld, Ronitt (2004) Sublinear algorithms for testing monotone and unimodal distributions. In: 36th ACM Symposium on Theory of Computing (STOC), 2004-06-13 - 2004-06-15, IL., United States, USA.

Biggs, Norman (2004) Specht modules and chromatic polynomials. Journal of Combinatorial Theory, Series B, 92 (2). pp. 359-377. ISSN 0095-8956

Biggs, Norman, Klin, MH and Reinfeld, Philipp Augustin (2004) Algebraic methods for chromatic polynomials. European Journal of Combinatorics, 25 (2). pp. 147-160. ISSN 0195-6698

Borodin, O. V., Broersma, H. J., Glebov, A. and van den Heuvel, Jan ORCID: 0000-0003-0897-9148 (2004) A new upper bound on the cyclic chromatic number. CDAM research report series (LSE-CDAM-2004-04). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Brightwell, Graham and Winkler, P. (2004) A second threshold for the hard-core model on a Bethe lattice. Random Structures & Algorithms, 24 (3). pp. 303-314. ISSN 1098-2418

Brightwell, Graham and Winkler, Peter (2004) Graph homomorphisms and long range action. In: Nešetril, Jaroslav and Winkler, Peter, (eds.) Graphs, Morphisms and Statistical Physics. DIMACS Series in Discrete Mathematics and Computer Science. American Mathematical Society, Providence, Rhode Island, USA, pp. 29-48. ISBN 0821835513

Brightwell, Graham and Winkler, Peter (2004) Note on counting Eulerian circuits. CDAM research report series (LSE-CDAM-2004-12). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

F

Franco, Leonardo and Anthony, Martin (2004) On a generalisation complexity measure for boolean functions. In: Proceedings of the IEEE 2004 International Joint Conference on Neural Networks. IEEE Press. ISBN 0780383591

G

Gapeev, Pavel V. (2004) On arbitage and Markovian short rates for fractional bond markets. Statistics and Probability Letters, 70 (3). pp. 211-222. ISSN 0167-7152

Gapeev, Pavel V. and Peskir, G. (2004) The Wiener sequential testing problem with finite horizen. Stochastics and Stochastic Reports, 76 (1). pp. 59-75. ISSN 1045-1129

Gietzmann, Miles B. and Ostaszewski, Adam (2004) An alternative to the Feltham-Ohlson valuation framework: using q-theoretic income to predict firm value. Accounting and Business Research, 34 (4). pp. 349-377. ISSN 0001-4788

Govindan, Srihari, von Schemde, Arndt and von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2004) Symmetry and p-stability. International Journal of Game Theory, 32 (3). pp. 359-369. ISSN 0020-7276

I

Iftime, Orest V. and Sasane, Amol J. (2004) Sub-optimal Hankel norm approximation problem: a frequency domain approach. Systems and Control Letters, 52 (1). pp. 75-83. ISSN 0167-6911

L

Lewis-Pye, Andrew (2004) Finite cupping sets. Archive for Mathematical Logic, 43 (7). pp. 845-858. ISSN 0933-5846

Lewis-Pye, Andrew (2004) Minimal complements for degrees below 0'. Journal of Symbolic Logic, 69 (4). pp. 937-966. ISSN 0022-4812

Lftime, O.V., Kaashoek, M. A., Sandberg, H. and Sasane, A. J. (2004) A Grassmannian approach to the Hankel norm approximation problem. In: Sixteenth International Symposium on Mathematical Theory of Networks and Systems, 2004-07-05 - 2004-07-09, Leuven, Belgium, BEL.

Luczak, Malwina J. and Winkler, Peter (2004) Building uniformly random subtrees. Random Structures and Algorithms, 24 (4). pp. 420-443. ISSN 1042-9832

M

Martini, Horst and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2004) Equiframed curves - a generalization of Radon curves. Monatshefte fur Mathematik, 141 (4). pp. 301-314. ISSN 0026-9255

Martini, Horst and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2004) Non-planar simplices are not reduced. Publicationes Mathematicae Debrecen, 64 (1-2). pp. 101-106. ISSN 0033-3883

Martini, Horst and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2004) The geometry of Minkowski spaces - a survey. Part II. Expositiones Mathematicae, 22 (2). pp. 93-144. ISSN 0723-0869

O

Ostaszewski, Adam (2004) "Equity smirks" and embedded options: the shape of a firm's value function. Accounting and Business Research, 34 (4). pp. 301-321. ISSN 0001-4788

P

Pretorius, Lou M. and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2004) An algorithmic proof of the Motzkin-Rabin theorem. American Mathematical Monthly, 111 (3). pp. 245-251. ISSN 0002-9890

R

Rödl, Vojtech and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2004) Regularity lemma for k-uniform hypergraphs. Random Structures & Algorithms, 25 (1). pp. 1-42. ISSN 1098-2418

S

Sasane, Amol (2004) The elusive iff test for time-controllability of behaviours. In: Blondel, Vincent D and Megretski, Alexandre, (eds.) Unsolved Problems in Mathematical Systems and Control Theory. Princeton University Press, pp. 36-39. ISBN 0691117489

Sasane, Amol J. (2004) Time-autonomy and time-controllability of 2-D behaviours that are tempered in the spatial direction. Multidimensional Systems and Signal Processing, 15 (2). pp. 97-116. ISSN 0923-6082

Savani, Rahul and von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2004) Exponentially many steps for finding a Nash equilibrium in a bimatrix game. In: 45th Annual IEEE Symposium on Foundations of Computer Science (FOCS 2004), 2004-10-17 - 2004-10-19, Rome, Italy, ITA. (Submitted)

Savani, Rahul and von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2004) Exponentially many steps for finding a Nash equilibrium in a bimatrix game. CDAM research report series (LSE-CDAM-2004-03). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Skokan, Jozef ORCID: 0000-0003-3996-7676 and Thoma, Lubos (2004) Bipartite subgraphs and quasi-randomness. Graphs and Combinatorics, 20 (2). pp. 255-262. ISSN 0911-0119

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2004) Equilateral sets in finite-dimensional normed spaces. In: Girela, Daniel, López Acedo, Gernaro and Villa Caro, Rafael, (eds.) Seminar of Mathematical Analysis. Secretariado de Publicationes, Universidad de Sevilla, Seville, Spain, pp. 195-237. ISBN 9788447208579

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2004) A problem of Kusner on equilateral sets. Archiv Der Mathematik, 83 (2). pp. 164-170. ISSN 0003-889X

Swanepoel, Konrad ORCID: 0000-0002-1668-887X and Valtr, P. (2004) The unit distance problem on spheres. In: Pach, János, (ed.) Towards a Theory of Geometric Graphs. Contemporary mathematics (342). American Mathematical Society, Budapest, Hungary, pp. 273-280. ISBN 9780821834848

V

van den Heuvel, Jan ORCID: 0000-0003-0897-9148 and Johnson, Matthew (2004) Transversals of subtree hypergraphs and the source location problem in digraphs. CDAM research report series (CDAM-2004-10). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

van den Heuvel, Jan ORCID: 0000-0003-0897-9148 and Johnson, Matthew (2004) The external network problem. CDAM research report series (LSE-CDAM-2004-15). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

von Stengel, Bernhard ORCID: 0000-0002-3488-8322 and Zamir, Schmuel (2004) Leadership with commitment to mixed strategies. CDAM research report series (LSE-CDAM-2004-01). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

This list was generated on Fri Jul 12 03:19:32 2024 BST.